# SDR SWIA202056921

- Difficulty date: December 20, 2020
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 27,094 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*2EA DENTS LOCATED ON EXTERNAL SKIN BETWEEN FS 280.00 - 295.00, STGR 26L - 25L   (C-CHECK) RO 3/11/2021    REMOVED DAMAGE ON EXTERNAL SKIN BETWEEN FS 280.00 - 295.00, STGR 26L - 25L IAW REO 670-53-21-1946 REV -A DATE 2021-03-05 & REO 670-51-00-085 REV -A DATED 2017-08-23 ALL STEPS C/W. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337. SEE CONTINUE CARD FOR DETAILS.
